Volume 14 Number 6
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 14
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
Author Index – C
Cadoret, Anna
Galois-generic points on Shimura varieties
Cai, Li
Explicit Gross--Zagier and Waldspurger formulae
Cais, Bryden
a-numbers of curves in Artin-Schreier covers
Canonical extensions of Néron models of Jacobians
Calegari, Francesco
Finiteness of unramified deformation rings
Pseudo-representations of weight one are unramified
The Coleman-Mazur eigencurve is proper at integral weights
Capuano, Laura
Linear relations in families of powers of elliptic curves
Caraiani, Ana
Monodromy and local-global compatibility for $l=p$
Carlson, Jon
The torsion group of endotrivial modules
Carnahan, Scott
Generalized moonshine I: genus zero functions
Cartwright, Dustin
Hilbert schemes of 8 points
Casagrande, Cinzia
Fano 4-folds with rational fibrations
Casalaina-Martin, Sebastian
The geometry and combinatorics of cographic toric face rings
Casnati, Gianfranco
Irreducibility of the Gorenstein loci of Hilbert schemes via ray families
Casteels, Karel
Castella, Francesc
Variation of anticyclotomic Iwasawa invariants in Hida families
Castryck, Wouter
New equidistribution estimates of Zhang type
On nondegeneracy of curves
Caucci, Federico
The basepoint-freeness threshold and syzygies of abelian varieties
Cavalieri, Renzo
A TQFT of intersection numbers on moduli spaces of admissible covers
Caviglia, Giulio
Sharp upper bounds for the Betti numbers of a given Hilbert polynomial
Centeleghe, Tommaso
Categories of abelian varieties over finite fields, I: abelian varieties over $\mathbb{F}_{\!p}$
Cerbo, Gabriele
Effective Matsusaka's theorem for surfaces in characteristic p
Cerulli Irelli, Giovanni
Geometry of quiver Grassmannians of Kronecker type and applications to cluster algebras
Quiver Grassmannians and degenerate flag varieties
Česnavičius, Kęstutis
A modular description of X_0(n)
Chakraborty, Sagnik
Factorially Closed Subrings of Commutative rings
Chałupnik, Marcin
Difference modules and difference cohomology
Chambert-Loir, Antoine
A non-archimedean Ax-Lindemann theorem
Chan, Kenneth
Discriminant formulas and applications
Chan, Melody
Combinatorics of the tropical Torelli map
Fano schemes of determinants and permanents
Chandee, Vorrapan
The sixth moment of automorphic L-functions
Chang, Chieh-Yu
Frobenius difference equations and algebraic independence of zeta values in positive equal characterisitic
Chapoton, Frédéric
A rooted-trees q-series lifting a one-parameter family of Lie idempotents
Charbonneau-Jodoin, Gabrielle
Gentle algebras arising from surface triangulations
Chardin, Marc
Powers of ideals and the cohomology of stalks and fibers of morphisms
Chari, Vyjayanthi
Posets, tensor products and Schur positivity
Charles, François
On the Picard number of K3 surfaces over number fields
Charollois, Pierre
Arguments des unités de Stark et périodes de séries d'Eisenstein
Chatzistamatiou, Andre
Higher direct images of the structure sheaf in positive characteristic
Torsion orders of complete intersections
Cheltsov, Ivan
Coble fourfold, $S_6$-invariant quartic threefolds, and Wiman-Edge sextics
Chen, Dawei
Detaching embedded points
Extremality of loci of hyperelliptic curves with marked Weierstrass points
Chen, Imin
Multi-Frey Q-curves and the Diophantine equation a2+b6=cn
Chen, Jianmin
Frobenius-Perron theory of endofunctors
Chen, Nathan
Degree of irrationality of very general abelian surfaces
Chen, Qile
Chow quotients of toric varieties as moduli of stable log maps
Chernousov, Vladimir
Essential dimension of spinor and Clifford groups
Cherubini, Giacomo
Mean square in the prime geodesic theorem
Chiarellotto, Bruno
Combinatorical degenerations of surfaces and Calabi-Yau threefolds
Cycle classes and the syntomic regulator
Chindris, Calin
On the invariant theory for tame tilted algebras
Chinello, Gianmarco
Blocks of the category of smooth l-modular representations of GL(n,F) and its inner forms: reduction to level-0
Chirvăsitu, Alexandru
Cosemisimple Hopf algebras are faithfully flat over Hopf subalgebras
Chlouveraki, Maria
Rouquier blocks of the cyclotomic Ariki-Koike algebras
Chmutov, Michael
Kac-Wakimoto character formula for the general linear lie superalgebra
Cho, Sungmun
Group schemes and local densities of ramified hermitian lattices in residue characteristic 2 Part I
Choie, YoungJu
Multiple period integrals and cohomology
Chow, Sam
Equidistribution of values of linear forms on a cubic hypersurface
Cibils, Claude
Connected gradings and fundamental group
Ciccioni, Alice
Cycle classes and the syntomic regulator
Ciocan-Fontanine, Ionut
The derived moduli space of stable sheaves
Ciubotaru, Dan
A uniform classification of discrete series representations of affine Hecke algebras
Clark, Peter
Period, index and potential Sha
Cluckers, Raf
Chai's conjecture and Fubini properties of dimensional motivic integration
Uniform Yomdin-Gromov parametrizations and points of bounded height in valued fields
Cobo Pablos, Helena
Arithmetic motivic Poincaré series of toric varieties
Codogni, Giulio
The degree of the Gauss map of the theta divisor
Coleman, Robert
Stable Reduction of X0(p3)
Colmez, Pierre
Compl\'{e}t\'{e}s universels de repr\'{e}sentations de $\mathrm{GL}_2({\mathbb Q}_p)$
Comes, Jonathan
On Deligne's category ${\underline{\operatorname{Re}}\!\operatorname{p}}^{ab}(S_d)$
Conca, Aldo
Contracted ideals and the Groebner fan of the rational normal curve
Lovász-Saks-Schrijver ideals and coordinate sections of determinantal varieties
Conrey, John
Period functions and cotangent sums
Cornelissen, Gunther
Dynamics on abelian varieties in positive characteristic
Coskun, Izzet
Effective cones of cycles on blow-ups of projective spaces
Couveignes, Jean-Marc
Global descent obstructions for varieties
Cox, David
Tate resolutions for Segre embeddings
Crawford, Simon
Singularity categories of deformations of Kleinian singularities
Cremona, John
Minimisation and reduction of 2-, 3- and 4-coverings of elliptic curves
Tetrahedral elliptic curves and the local-global principle for isogenies
Creutz, Brendan
Degree and the Brauer-Manin obstruction
Cuntz, Michael
Weyl groupoids of rank two and continued fractions
Cutkosky, Steven
Multiplicities associated to graded families of ideals
The role of defect and splitting in finite generation of extensions of associated graded rings along a valuation